# SDR AALA2020091539004

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- Engine: Iae V2533A5
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 83769H1417
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, RIGHT ENGINE, FORWARD MOUNT BOLTS FAILED TORQUE CHECK.  REPLACED ALL FORWARD MOUNT BOLTS (WITH NEW WASHERS AND NEW NUTS) RIGHT ENGINE, PER AMM 71-21-12.
